Groups, Geometry, and Dynamics


Full-Text PDF (300 KB) | Metadata | Table of Contents | GGD summary
Volume 11, Issue 4, 2017, pp. 1201–1229
DOI: 10.4171/GGD/426

Published online: 2017-12-07

Long and thin covers for flow spaces

Daniel Kasprowski[1] and Henrik Rüping[2]

(1) Universität Bonn, Germany
(2) Universität Bonn, Germany

Long and thin covers of flow spaces are important ingredients in the proof of the Farrell–Jones conjecture for certain classes of groups, like hyperbolic and CAT(0)-groups. In this paper we provide an alternative construction of such covers which holds in a more general setting and simplifies some of the arguments.

Keywords: Flow spaces, long and thin covers, Farrell–Jones conjecture

Kasprowski Daniel, Rüping Henrik: Long and thin covers for flow spaces. Groups Geom. Dyn. 11 (2017), 1201-1229. doi: 10.4171/GGD/426